# SDR SWAA2013061817302

- Difficulty date: June 13, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 18,818 hours, 11,319 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED AT STAB STATION 96.1 AT REAR SPAR.   REPAIRED SKIN IAW SRM.
